# SDR UIEA2022011900057

- Difficulty date: January 19, 2022
- Submitted: January 20, 2022
- Operation: Air carrier
- Aircraft: N662GT
- Make and model: Boeing 767-31A
- Aircraft serial: 27619
- Aircraft time: 80,680 hours, 16,077 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ENG # 1 LOWER FAN BLADE  AREA  FOUND  TO HAVE AN ACCUMULATION OF OIL .( PERFORMED GVI OF ENGINE #1 LOWER FAN BLADE AREA & FOUND LEAK WITHIN ALLOWABLE LIMITS PER  /  AMM 72-00-00-206-231-N00 PAR 2 SEC F STEP  3 (D) . )
